RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 30, Issue 4, Pages 543–552 (Mi mz6179)  

This article is cited in 1 scientific paper (total in 1 paper)

Tests for completeness of root subspaces of a differentiation operator with abstract boundary conditions

G. M. Gubreev, A. I. Kovalenko


Full text: PDF file (717 kB)

English version:
Mathematical Notes, 1981, 30:4, 765–770

Bibliographic databases:

UDC: 517.432
Received: 10.04.1978

Citation: G. M. Gubreev, A. I. Kovalenko, “Tests for completeness of root subspaces of a differentiation operator with abstract boundary conditions”, Mat. Zametki, 30:4 (1981), 543–552; Math. Notes, 30:4 (1981), 765–770

Citation in format AMSBIB
\Bibitem{GubKov81}
\by G.~M.~Gubreev, A.~I.~Kovalenko
\paper Tests for completeness of root subspaces of a differentiation operator with abstract boundary conditions
\jour Mat. Zametki
\yr 1981
\vol 30
\issue 4
\pages 543--552
\mathnet{http://mi.mathnet.ru/mz6179}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=638427}
\zmath{https://zbmath.org/?q=an:0481.47029}
\transl
\jour Math. Notes
\yr 1981
\vol 30
\issue 4
\pages 765--770
\crossref{https://doi.org/10.1007/BF01137805}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NS56600020}


Linking options:
  • http://mi.mathnet.ru/eng/mz6179
  • http://mi.mathnet.ru/eng/mz/v30/i4/p543

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. M. Gubreev, “A theorem on uniform correctness of a Cauchy problem and its application”, Funct. Anal. Appl., 18:2 (1984), 163–165  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:164
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019